# SDR ASOA201611181275

- Difficulty date: November 18, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 35,137 hours, 32,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE SEAT TRACK AT BS 559+80 TO 559+96, LBL 27 CORRODED. REMOVED, FABRICATED, AND INSTALLED A NEW SEAT TRACK IAW REO 601R-53-00-485, EC/TC  REO 601R-53-00-485, AND AMM 53-00-49-000-801/53-00-49-400-801.
